# SDR MASA200602512

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 13,487 hours, 11,666 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD.  RT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.  MX PERFORMED OPS CHECK AND SYSTEM OPS WERE GOOD.
